advertisement
Question
Posted by: elle | 2010/09/30

side effects of allergy meds and cortisone

A thought just occurred to me- I use allergy meds for sinusitus almost throughout the year and I use cortisone whenever my rotator cuff syndrome flares up badly - for the pain and inflammation-and also when my allergy doesn''t respond to allergy meds, so am I compromising my immune system and could I be more likely to get an infection or even a cancer than someone who doesn''t use these meds?.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Elle
Chronic (daily) use of cortisone can supress immunity and some allergy medications may cause a drop in the white blood cells (also important for immunity) You can check with a full blood count blood test.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement